J. Adimurthi, G. V. Jaffré, and . Gowda, Godunov-Type Methods for Conservation Laws with a Flux Function Discontinuous in Space, SIAM Journal on Numerical Analysis, vol.42, issue.1, pp.42-179, 2004.
DOI : 10.1137/S003614290139562X

P. Agouzal, J. Baranger, J. F. Ma??trema??tre, and F. Oudin, Connection between finite volumes and mixed finite element methods for a diffusion problem with nonconstant coefficients, with application to convection-diffusion, East-West J. Numer. Anal, vol.3, pp.237-254, 1995.

C. Alboin, J. Jaffré, and J. E. Roberts, Domain decomposition for flow in porous media with fractures

C. Alboin, J. Jaffré, J. E. Roberts, and C. Serres, Modeling fractures as interfaces for flow and transport in porous media, Fluid Flow and Transport in Porous Media : Mathematical and Numerical Treatment, pp.13-24, 2002.
DOI : 10.1090/conm/295/04999

C. Alboin, J. Jaffré, J. E. Roberts, X. Wang, and C. Serres, Domain Decomposition for Some Transmission Problems in Flow in Porous Media, Numerical Treatment of Multiphase Flows in Porous Media, pp.22-34, 2000.
DOI : 10.1007/3-540-45467-5_2

L. Amir, M. Kern, V. Martin, and J. E. Roberts, Décomposition de domaine pour un milieu poreux fracturé: un modèle en 3d avec fractures qui s' intersectent, pp.11-25, 2006.

B. Andreianov and C. Cancès, A phase-by-phase upstream scheme that converges to the vanishing capillarity solution for countercurrent two-phase flow in two-rock media, Computational Geosciences, vol.16, issue.3, pp.211-226, 2014.
DOI : 10.1007/s10596-014-9403-5

P. Angot, F. Boyer, and F. Hubert, Asymptotic and numerical modelling of flows in fractured porous media, ESAIM: Mathematical Modelling and Numerical Analysis, vol.43, issue.2, pp.239-275, 2009.
DOI : 10.1051/m2an/2008052

URL : https://hal.archives-ouvertes.fr/hal-00127023

K. Aziz and A. Settari, Petroleum Reservoir Simulation, 1979.

R. Baca, R. Arnett, and D. W. Langford, Modelling fluid flow in fractured-porous rock masses by finite-element techniques, International Journal for Numerical Methods in Fluids, vol.17, issue.4, pp.337-348, 1984.
DOI : 10.1002/fld.1650040404

P. Bastian, Z. Chen, R. Ewing, R. Helmig, H. Jakobs et al., Numerical Simulation of Multiphase Flow in Fractured Porous Media, pp.50-68, 2000.
DOI : 10.1007/3-540-45467-5_4

I. Bogdanov, V. Mourzenko, J. Thovert, and P. Adler, Two-phase flow through fractured porous media, Physical Review E, vol.68, issue.2, pp.1-24, 2003.
DOI : 10.1103/PhysRevE.68.026703

URL : https://hal.archives-ouvertes.fr/hal-00421277

H. Borouchaki, P. Laug, and P. L. George, Parametric surface meshing using a combined advancing-front ? generalized- Delaunay approach, Int. J. Numer. Meth. Eng, pp.49-233, 2000.
DOI : 10.1002/1097-0207(20000910/20)49:1/2<233::aid-nme931>3.0.co;2-g

A. Bourgeat and A. Hidani, A result of existence for a model of two-phase flow in a porous medium made of different rock types, Applicable Analysis, vol.19, issue.3-4, pp.56-381, 1995.
DOI : 10.1007/BF00281422

Y. Brenier and J. Jaffré, Upstream Differencing for Multiphase Flow in Reservoir Simulation, SIAM Journal on Numerical Analysis, vol.28, issue.3, pp.685-696, 1991.
DOI : 10.1137/0728036

URL : https://hal.archives-ouvertes.fr/inria-00075414

K. Brenner, M. Groza, C. Guichard, and R. Masson, Vertex approximate gradient scheme for hybrid dimensional twophase Darcy flows in fractured porous media, ESAIM: Math. Model. Numer. Anal, pp.49-303, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01313353

G. Chavent, A new formulation of diphasic incompressible flows in porous media, pp.258-270, 1976.
DOI : 10.2118/471-PA

G. Chavent and J. Jaffré, Mathematical Models and Finite Elements for Reservoir Simulation, 1986.

J. Droniou, R. Eymard, T. Gallouët, and R. Herbin, A UNIFIED APPROACH TO MIMETIC FINITE DIFFERENCE, HYBRID FINITE VOLUME AND MIXED FINITE VOLUME METHODS, Mathematical Models and Methods in Applied Sciences, vol.20, issue.02, pp.265-295, 2010.
DOI : 10.1142/S0218202510004222

URL : https://hal.archives-ouvertes.fr/hal-00346077

I. Faille, A. Fumagalli, J. Jaffré, and J. E. Roberts, Model reduction and discretization using hybrid finite volumes for flow in porous media containing faults, Computational Geosciences, vol.16, issue.7, pp.1-23, 2016.
DOI : 10.1007/s10596-016-9558-3

URL : https://hal.archives-ouvertes.fr/hal-01395454

L. Formaggia, A. Fumagalli, A. Scotti, and P. Ruffo, A reduced model for Darcy???s problem in networks of fractures, ESAIM: Mathematical Modelling and Numerical Analysis, vol.48, issue.4, pp.48-1089, 2014.
DOI : 10.1051/m2an/2013132

N. Frih, V. Martin, J. E. Roberts, and A. Saâda, Modeling fractures as interfaces with nonmatching grids, Computational Geosciences, vol.16, issue.2, pp.1043-1060, 2012.
DOI : 10.1007/s10596-012-9302-6

URL : https://hal.archives-ouvertes.fr/inria-00561601

A. Fumagalli and A. Scotti, A numerical method for two-phase flow in fractured porous media with non-matching grids, Advances in Water Resources, vol.62, pp.454-464, 2013.
DOI : 10.1016/j.advwatres.2013.04.001

R. Glowinski and M. F. Wheeler, Domain decomposition and mixed finite element methods for elliptic problems, First International Symposium on Domain Decomposition Methods for Partial Differential Equations, SIAM, pp.144-172, 1988.

H. Haegland, A. Assteerrawatt, H. K. Dahle, G. T. Eigestad, and R. Helmig, Comparison of cell- and vertex-centered discretization methods for flow in a two-dimensional discrete-fracture???matrix system, Advances in Water Resources, vol.32, issue.12, pp.1740-1755, 2009.
DOI : 10.1016/j.advwatres.2009.09.006

T. T. Hoang, J. Jaffré, C. Japhet, M. Kern, and J. E. Roberts, Space-Time Domain Decomposition Methods for Diffusion Problems in Mixed Formulations, SIAM Journal on Numerical Analysis, vol.51, issue.6, pp.51-3532, 2013.
DOI : 10.1137/130914401

URL : https://hal.archives-ouvertes.fr/hal-00803796

T. T. Hoang, C. Japhet, M. Kern, and J. E. Roberts, Space-time domain decomposition methods for advection-diffusion problems in mixed formulations, Math. Comput. Simulat. This issue, 2016.

T. T. Hoang, C. Japhet, M. Kern, and J. E. Roberts, Space-time domain decomposition methods for reduced fracture models in mixed formulation, SIAM J. Numer. anal, pp.54-288, 2016.

H. Hoteit and A. Firoozabadi, An efficient numerical model for incompressible two-phase flow in fractured media, Advances in Water Resources, vol.31, issue.6, pp.31-891, 2008.
DOI : 10.1016/j.advwatres.2008.02.004

H. Hoteit and A. Firoozabadi, Numerical modeling of two-phase flow in heterogeneous permeable media with different capillarity pressures, Advances in Water Resources, vol.31, issue.1, pp.31-56, 2008.
DOI : 10.1016/j.advwatres.2007.06.006

J. Jaffré, M. Mnejja, and J. E. Roberts, A discrete fracture model for two-phase flow with matrix-fracture interaction, Procedia Computer Science, vol.4, pp.967-973, 2011.
DOI : 10.1016/j.procs.2011.04.102

M. Karimi-fard, A. Firoozabadi, and A. , Numerical simulation of water injection in 2D fractured media using discretefracture model, SPE Reserv. Eval. Eng, vol.4, pp.117-126, 2003.

C. T. Kelley, Iterative Methods for Linear and Nonlinear Equations, SIAM, 1995.
DOI : 10.1137/1.9781611970944

J. G. Kim and M. D. Deo, Finite element, discrete-fracture model for multiphase flow in porous media, AIChE Journal, vol.4, issue.6, pp.1120-1130, 2000.
DOI : 10.1002/aic.690460604

K. A. Lie, An Introduction to Reservoir Simulation Using MATLAB: User guide for the Matlab Reservoir Simulation Toolbox (MRST), SINTEF ICT

V. Martin, J. Jaffré, and J. E. Roberts, Modeling Fractures and Barriers as Interfaces for Flow in Porous Media, SIAM Journal on Scientific Computing, vol.26, issue.5
DOI : 10.1137/S1064827503429363

URL : https://hal.archives-ouvertes.fr/inria-00071735

S. Mishra and J. Jaffré, On the upstream mobility scheme for two-phase flow in porous media, Computational Geosciences, vol.39, issue.3, pp.105-124, 2010.
DOI : 10.1007/s10596-009-9135-0

URL : https://hal.archives-ouvertes.fr/inria-00353627

J. Mondteagudu and A. Firoozabadi, Control-Volume Model for Simulation of Water Injection in Fractured Media: Incorporating Matrix Heterogeneity and Reservoir Wettability Effects, SPE Journal, vol.12, issue.03, pp.355-366, 2007.
DOI : 10.2118/98108-PA

F. Morales and R. Showalter, The narrow fracture approximation by channeled flow, Journal of Mathematical Analysis and Applications, vol.365, issue.1, pp.320-331, 2010.
DOI : 10.1016/j.jmaa.2009.10.042

J. C. Nédélec, Mixed finite elements in ?3, Numerische Mathematik, vol.12, issue.3, pp.315-341, 1980.
DOI : 10.1007/BF01396415

B. Pop-iuliu-sorin, K. Jeroen, and . Kundan, Analysis and Upscaling of a Reactive Transport Model in Fractured Porous Media with Nonlinear Transmission Condition, Vietnam Journal of Mathematics, pp.1-26, 2016.

V. Reichenberger, H. Jakobs, P. Bastian, and R. Helmig, A mixed-dimensional finite volume method for two-phase flow in fractured porous media, Advances in Water Resources, vol.29, issue.7, pp.1020-1036, 2006.
DOI : 10.1016/j.advwatres.2005.09.001

J. E. Roberts and J. M. Thomas, Mixed and hybrid methods, Handbook of Numerical Analysis, pp.523-639, 1991.
DOI : 10.1016/S1570-8659(05)80041-9

URL : https://hal.archives-ouvertes.fr/inria-00075815

X. Tunc, I. Faille, T. Gallouët, M. C. Cacas, and P. Havé, A model for conductive faults with non-matching grids, Computational Geosciences, vol.81, issue.6, pp.277-296, 2012.
DOI : 10.1007/s10596-011-9267-x

C. J. Van-duijn, J. Molenaar, and M. J. De-neef, The effect of capillary forces on immiscible two-phase flow in heterogeneous porous media, Transport in Porous Media, pp.71-93, 1995.

DOI : 10.1142/S0218202512500613

A. Younès, P. Ackerer, and G. Chavent, From mixed finite elements to finite volumes for elliptic PDEs in two and three dimensions, International Journal for Numerical Methods in Engineering, vol.59, issue.3, pp.59-365, 2004.
DOI : 10.1002/nme.874